Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 249, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 4, 2012, 3:28 AM CDT for 4 counties in Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2012, 3:28 AM CDT (08:28 UTC)
- Expired
- Jun 4, 2012, 4:15 AM CDT
- In force
- 47 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crittenden County, AR, Cross County, AR, Poinsett County, AR, St. Francis County, AR
The radar
The Memphis radar (KNQA), 91 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 8.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 298 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 2116 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
225
WUUS54 KMEG 040828
SVRMEG
ARC035-037-111-123-040915-
/O.NEW.KMEG.SV.W.0249.120604T0828Z-120604T0915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
328 AM CDT MON JUN 4 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
CROSS COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN POINSETT COUNTY IN EASTERN ARKANSAS...
NORTH CENTRAL ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
* UNTIL 415 AM CDT
* AT 328 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING DIME SIZE HAIL AND DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 8 MILES NORTHWEST OF
HICKORY RIDGE...OR 12 MILES SOUTHEAST OF NEWPORT...AND MOVING
SOUTHEAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EARLE...
PARKIN...WYNNE AND VILLAGE CREEK STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3567 9105 3567 9104 3537 9036 3502 9067
3526 9105
TIME...MOT...LOC 0828Z 305DEG 43KT 3547 9105
$$1 follow-up statement
637
WWUS54 KMEG 040851
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
351 AM CDT MON JUN 4 2012
ARC111-040901-
/O.CAN.KMEG.SV.W.0249.000000T0000Z-120604T0915Z/
POINSETT AR-
351 AM CDT MON JUN 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN POINSETT COUNTY
IS CANCELLED...
AT 351 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3544 9105 3544 9051 3537 9036 3508 9061
3530 9105
TIME...MOT...LOC 0851Z 302DEG 43KT 3537 9071
$$
ARC035-037-123-040915-
/O.CON.KMEG.SV.W.0249.000000T0000Z-120604T0915Z/
CRITTENDEN AR-CROSS AR-ST. FRANCIS AR-
351 AM CDT MON JUN 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTH CENTRAL ST. FRANCIS...CROSS AND NORTHWESTERN CRITTENDEN
COUNTIES...
AT 351 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THIS STORM WAS LOCATED NEAR MERSMAN...OR 11 MILES NORTH
OF WYNNE...MOVING SOUTHEAST AT 50 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EARLE...
PARKIN...WYNNE...HYDRICK...BRUSHY LAKE...MERSMAN...BIRDEYE...
MONTEREY...COLTON...TOGO...COLDWATER...TWIST...TILTON AND FAIR FIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3544 9105 3544 9051 3537 9036 3508 9061
3530 9105
TIME...MOT...LOC 0851Z 302DEG 43KT 3537 9071
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 11:38 PM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Jun 3, 11:38 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1138 PM CDT SUN JUN 3 2012 .DISCUSSION... UPDATED FOR 06Z AVIATION DISCUSSION && .PREV DISCUSSION... /ISSUED 1051 PM CDT SUN JUN 3 2012/ UPDATE... LAST BIT OF THE SEVERE THUNDERSTORM LINE SHOULD EXIT CWA IN THE NEXT 1 TO 2 HOURS. MODELS INDICATE ANOTHER MCS MAY DEVELOP OVER NORTHWEST ARKANSAS/NORTHEAST OKLAHOMA OVERNIGHT. THE MCS WOULD MOVE INTO THE MIDSOUTH BY MORNING. WILL KEEP LIKELY POPS ACROSS THE NORTH AS A RESULT. NEED TO MAKE SOME MODIFICATIONS TO THE LOWS BUT OTHER THAN NO FURTHER UPDATES ARE NEEDED BESIDES CLEARING WATCH BEHIND THE LINE. KRM DISCUSSION... /ISSUED 348 PM CDT SUN JUN 3 2012/ FORECAST FOCUS ON CONVECTIVE POTENTIAL THROUGH TUESDAY. SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT. CONVECTIVE TRENDS ARE BEING CLOSELY MONITORED THIS AFTERNOON FOR POSSIBLE RAPID REDEVELOPMENT OF THUNDERSTORMS OVER NORTHERN ARKANSAS. MCV INDUCED OUTFLOWS AND THE SYNOPTIC WARM FRONT HAVE LED TO STRONG DIFFERENTIAL HEATING OVER THIS REGION WITH MID 90S ACROSS MUCH OF ARKANSAS BENEATH VERY STEEP MID LEVEL LAPSE RATES ASSOCIATED WITH EML. ALTHOUGH CAPPED...THIS HAS LED TO EXTREMELY UNSTABLE CONDITIONS TO THE SOUTH OF THE FRONT WITH MLCAPE VALUES IN EXCESS OF 3500-4000 J/KG AND SBLI VALUES OF -10C. WITH BACKED FLOW NORTH OF THE BOUNDARY...THE MAGNITUDE OF SHEAR IS GREATER NORTH BUT INSTABILITY IS CONSIDERABLY LOWER. APPEARS THE BEST CHANCE FOR STORMS WILL BE ALONG THIS BOUNDARY WHERE INSTABILITY /UNCAPPED/ AND SHEAR ARE BEST JUXTAPOSED ACROSS NORTHERN ARKANSAS...WITH THE THREAT FOR VERY LARGE HAIL INITIALLY... THEN BECOMING A DAMAGING WIND THREAT WITH TIME AS STORMS CONGEAL INTO A FORWARD PROPAGATING MCS. THIS MCS WOULD THEN RAKE ACROSS THE NORTHERN AND CENTRAL PORTIONS OF THE MIDSOUTH - NAMELY SERN MO/NERN AR/WRN TN/FAR NRN MS LATER THIS EVENING AND OVERNIGHT. RAISED POPS IN THESE AREAS TO 70 PCT. THE MCS MAY STILL BE ONGOING MONDAY MORNING ACROSS THE EASTERN AREAS. REMAINING UNCERTAINTY ABOUT TONIGHT/S CONVECTIVE EVOLUTION AMPLIFIES THE UNCERTAINTY FOR MONDAY. ATTM IT LOOKS LIKE RETURN FLOW BEHIND THE MORNING MCS SHOULD ALLOW THE ATMOSPHERE TO RECOVER QUICKLY...WITH STRONG HEATING EXPECTED AND TEMPERATURES RISING BACK INTO THE 90S. ADDITIONAL SCATTERED DEVELOPMENT IS PROBABLE THROUGH THE DAY ALONG ANY BOUNDARIES LEFT OVER FROM TONIGHT AND NEAR THE SYNOPTIC FRONT IN THE PRESENCE OF 3000+ J/KG CAPE. WIND SHEAR AGAIN IS RATHER WEAK SO MULTICELLULAR CLUSTERS CAPABLE OF WIND DAMAGE APPEARS TO BE THE MAIN THREAT. A TROUGH WILL BEGIN TO DIG DOWN THE EAST COAST...FORCING THE SYNOPTIC FRONT FURTHER SOUTH FOR MONDAY NIGHT AND TUESDAY. THUS...CONTINUED TO TAPER OFF POPS FROM NORTH TO SOUTH DURING THIS TIME. LONG TERM...WEDNESDAY THROUGH SUNDAY. MODELS REMAIN AT ODDS WITH HOW FAR SOUTH TO TAKE THE FRONT THROUGH EARLY NEXT WEEK. THE ECMWF IS THE ONLY REMAINING MODEL TO KEEP MENTIONABLE POPS ACROSS NORTHERN MISSISSIPPI DURING THIS TIME WITH THE NAM/DGEX/GFS/GEM ALL INDICATING A DRIER NORTHEAST FLOW. SEEMS THE CONSENSUS WITH SURROUNDING OFFICES WAS TO REMOVE POPS FOR MUCH OF THE LONG TERM BUT WOULD NOT BE SURPRISED TO SEE THE ECMWF PAN OUT...ESPECIALLY GIVEN THE TIME OF YEAR. A LARGE RIDGE LOOKS TO BUILD OVER THE CENTRAL U.S. FOR LATE WEEK AND NEXT WEEKEND. THIS WILL BRING INCREASING TEMPERATURES THROUGH AT LEAST SATURDAY...HOWEVER BOTH THE GFS AND ECMWF SHOW INCREASING TROPICAL MOISTURE BY NEXT SUNDAY WITH LOWER 925 MB TEMPS ADVECTING WITH IT NORTHWARD INTO MISSISSIPPI. INTRODUCED A SLIGHT CHANCE FOR STORMS OVER NORTHERN MISSISSIPPI SUNDAY. BORGHOFF && .AVIATION... 06Z TAF CYCLE MCS GETTING READY TO EXIT THE REGION LEAVING BEHIND SOME QUICKLY DIMINISHING STRATIFORM RAIN. EXPECT A FEW QUIET HOURS BEFORE UPSTREAM DEVELOPMENT OVER NE OK/NW AR/SW MO BEGINS TO MOVE INTO THE REGION. THE BOUNDARY THAT HAS BEEN LAID DOWN BY THE CURRENT MCS MOVING THROUGH THE MIDSOUTH MAY ENCOURAGE THE NEXT MCS TO TAKE A MORE SOUTHERLY TRACK. AS A RESULT CONFIDENCE IN THE LATE NIGHT TEMPO GROUP FOR TSRAS HAS DECREASED. HAVE DECIDED TO JUST GO WITH VCTS FOR NOW AT KMEM...KJBR AND KTUP ROUGHLY FROM 04/08Z-04/15Z. KMKL IS LOCATED IN THE HEART OF THE COLD POOL SO PULLED MENTION OF THUNDER THERE AFTER 04/07Z. KMKL COULD HAVE SOME LOW CLOUDS/FOG TOWARD SUNRISE. CONCERNING REDEVELOPMENT MONDAY AFTN...CONFIDENCE NOT PARTICULARLY HIGH WITH REGARD TO TSRA CHANCES OR TIMING SO OPTED TO LEAVE OUT MENTION FOR NOW . SJM && .PRELIMINARY POINT TEMPS/POPS... MEM 73 91 71 87 / 70 50 40 10 MKL 64 87 64 85 / 70 60 30 10 JBR 68 92 66 87 / 70 50 20 10 TUP 71 89 69 87 / 60 50 50 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 3, 7:20 PM CDT, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 720 PM CDT SUN JUN 3 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-041200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 720 PM CDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MIDSOUTH. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER NORTHERN ARKANSAS EARLY THIS EVENING...CONGEAL INTO A THUNDERSTORM COMPLEX...AND PUSH ACROSS THE MIDSOUTH TONIGHT. DAMAGING WINDS WILL BE THE MAIN THREAT. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTHEAST OF A LINE FROM JONESBORO...TO MEMPHIS...AND TUPELO ON MONDAY. ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT AND TUESDAY MORNING ACROSS NORTHERN MISSISSIPPI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN ON MONDAY. BORGHOFF
In the hours before
Local storm report, Jun 4, 12:37 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1237 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 AM TSTM WND DMG MICHIE 35.06N 88.43W
06/04/2012 MCNAIRY TN LAW ENFORCEMENT
MULTIPLE TREES/POWERLINES DOWN AT INTERSECTION OF ROUTE
224 AND HWY 57 AND ON TULU AND MICHIE ROAD.
&&
CJCLocal storm report, Jun 4, 12:42 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1242 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND DMG 2 NE DOSKIE 34.93N 88.27W
06/03/2012 TISHOMINGO MS BROADCAST MEDIA
NUMEROUS TREES DOWN IN NORTH CROSSROADS AREA WITH A
REPORT OF ONE TRAPPED DUE TO A TREE ON A HOME.
&&
CJCLocal storm report, Jun 4, 12:53 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1253 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FUNNEL CLOUD GLEN 34.87N 88.50W
06/03/2012 ALCORN MS TRAINED SPOTTER
FUNNEL CLOUDS REPORTED NEAR GLEN AND CORINTH. POSSIBLE
TORNADO NEAR GLEN.
0130 PM HAIL W GLEN 34.87N 88.50W
06/03/2012 E0.50 INCH ALCORN MS AMATEUR RADIO
PEA TO 1/2 INCH HAIL REPORTED ON HWY 72 WEST OF GLEN.
0650 PM HAIL 1 S SELMER 35.16N 88.59W
06/03/2012 E1.00 INCH MCNAIRY TN TRAINED SPOTTER
QUARTER SIZED HAIL ON HIGHWAY 142 SOUTH OF SELMER
0650 PM TSTM WND GST 1 S SELMER 35.16N 88.59W
06/03/2012 E60.00 MPH MCNAIRY TN TRAINED SPOTTER
WIND GUST 55 TO 60 MPH ON HWY 142 JUST SOUTH OF SELMER.
0650 PM HAIL 1 S SELMER 35.16N 88.59W
06/03/2012 E1.00 INCH MCNAIRY TN TRAINED SPOTTER
PENNY TO QUARTER SIZED HAIL ON HIGHWAY 45 JUST SOUTH OF
SELMER
0712 PM HAIL SMITHVILLE 36.08N 91.30W
06/03/2012 E4.50 INCH LAWRENCE AR FIRE DEPT/RESCUE
41/2 INCH SIZED HAIL REPORTED IN SMITHVILLE.
0715 PM HAIL SMITHVILLE 36.08N 91.30W
06/03/2012 E1.25 INCH LAWRENCE AR TRAINED SPOTTER
HAIL JUST SLIGHTLY LARGER THAN HALF DOLLAR SIZE REPORTED
IN SMITHVILLE.
0743 PM HAIL 2 N CORINTH 34.97N 88.52W
06/03/2012 E0.88 INCH ALCORN MS TRAINED SPOTTER
PEA TO NICKEL SIZED HAIL JUST SOUTH OF TENNESSEE
MISSISSIPPI BORDER NORTH OF CORINTH.
0744 PM HAIL BATH SPRINGS 35.44N 88.09W
06/03/2012 E1.75 INCH DECATUR TN TRAINED SPOTTER
GOLF BALL SIZED HAIL IN BATH SPRINGS.
0800 PM TORNADO GOSNELL 35.96N 89.97W
06/03/2012 MISSISSIPPI AR TRAINED SPOTTER
POSSIBLE TORNADO NEAR GOSNELL.
0801 PM TORNADO EGYPT 35.87N 90.95W
06/03/2012 CRAIGHEAD AR EMERGENCY MNGR
POSSIBLE TORNADO NEAR EGYPT.
0804 PM HAIL SSE HORNERSVILLE 36.04N 90.11W
06/03/2012 E1.00 INCH DUNKLIN MO TRAINED SPOTTER
QUARTER SIZED HAIL SOUTH OF HORNERSVILLE 1/4 MILE SOUTH
OF ROUTE Y IN DUNKLIN COUNTY.
0806 PM TSTM WND DMG 5 S JONESBORO 35.75N 90.69W
06/03/2012 CRAIGHEAD AR TRAINED SPOTTER
TREES DOWN ACROSS CR 766 AT US 141.
0819 PM HAIL STEELE 36.08N 89.85W
06/03/2012 M1.75 INCH PEMISCOT MO TRAINED SPOTTER
GOLFBALL SIZED HAIL AT INTERSECTION OF HWY 61 AND HWY M.
0823 PM TORNADO BAY 35.74N 90.56W
06/03/2012 CRAIGHEAD AR AMATEUR RADIO
POSSIBLE TORNADO NEAR BAY.
0830 PM TSTM WND DMG 4 WSW JONESBORO 35.80N 90.75W
06/03/2012 CRAIGHEAD AR TRAINED SPOTTER
GRAIN CART OVER TURNED IN THE MIDDLE OF CR 160 AND CR155.
0834 PM FUNNEL CLOUD TRUMANN 35.67N 90.52W
06/03/2012 POINSETT AR TRAINED SPOTTER
FUNNEL CLOUD REPORTED IN TRUMANN.
0845 PM HAIL PARSONS 35.65N 88.12W
06/03/2012 M0.75 INCH DECATUR TN EMERGENCY MNGR
PENNY SIZED HAIL IN PARSONS...BIBLE HILL ROAD AREA.
0848 PM FUNNEL CLOUD MILAN 35.92N 88.75W
06/03/2012 GIBSON TN PUBLIC
FUNNEL CLOUD SPOTTED IN MILAN.
0855 PM HAIL MICHIE 35.06N 88.43W
06/03/2012 M1.75 INCH MCNAIRY TN TRAINED SPOTTER
GOLF BALL SIZED HAIL NEAR MICHIE.
0954 PM HAIL 4 W CORDOVA 35.15N 89.85W
06/03/2012 E0.50 INCH SHELBY TN PUBLIC
1/4 TO 1/2 INCH HAIL NEAR CORDOVA.
1040 PM TSTM WND GST BOLIVAR 35.26N 89.00W
06/03/2012 E60.00 MPH HARDEMAN TN TRAINED SPOTTER
60 MPH WIND GUSTS IN BOLIVAR.
1110 PM TSTM WND DMG 1 SE MICHIE 35.05N 88.42W
06/03/2012 MCNAIRY TN TRAINED SPOTTER
ROOF BLOWN OFF HOME AT 1220 POST OFFICE RD.
1125 PM HAIL FALKNER 34.85N 88.93W
06/03/2012 M1.00 INCH TIPPAH MS TRAINED SPOTTER
QUARTER SIZED HAIL IN FALKNER.
1140 PM TSTM WND DMG CORINTH 34.94N 88.52W
06/03/2012 ALCORN MS 911 CALL CENTER
NUMEROUS TREES DOWN AND POWER LINES DOWN ACROSS ALCORN
COUNTY.
1140 PM TSTM WND DMG CORINTH 34.94N 88.52W
06/03/2012 ALCORN MS 911 CALL CENTER
LARGE TREE FELL ON HOME AND FENCE ON BRECKENRIDGE STREET
IN CORINTH.
1145 PM TSTM WND DMG 2 NE DOSKIE 34.93N 88.27W
06/03/2012 TISHOMINGO MS BROADCAST MEDIA
NUMEROUS TREES DOWN IN NORTH CROSSROADS AREA WITH A
REPORT OF ONE TRAPPED DUE TO A TREE ON A HOME.
1209 AM TSTM WND DMG MICHIE 35.06N 88.43W
06/04/2012 MCNAIRY TN LAW ENFORCEMENT
MULTIPLE TREES/POWERLINES DOWN AT INTERSECTION OF ROUTE
224 AND HWY 57 AND ON TULU AND MICHIE ROAD.
&&
CJCLocal storm report, Jun 4, 2:41 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
241 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 AM HAIL 3 W EDITH 35.85N 89.59W
06/04/2012 E1.00 INCH LAUDERDALE TN TRAINED SPOTTER
QUARTER SIZE HAIL COVERING THE GROUND.
&&
CJCLocal storm report, Jun 4, 3:03 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
303 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM TSTM WND DMG TRUMANN 35.67N 90.52W
06/04/2012 POINSETT AR TRAINED SPOTTER
POWERLINES DOWN
&&
CJCSpecial weather statement, Jun 4, 3:25 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 325 AM CDT MON JUN 4 2012 ARZ036-MSZ001-TNZ088-040900- CRITTENDEN AR-DE SOTO MS-SHELBY TN- 325 AM CDT MON JUN 4 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 400 AM CDT FOR... CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS... NORTH CENTRAL DESOTO COUNTY IN NORTHEAST MISSISSIPPI... SOUTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES EAST OF MARION AT 325 AM CDT...MOVING SOUTHEAST AT 45 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CRITTENDEN...DESOTO AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR GERMANTOWN...HORN LAKE...MARION...MIDTOWN MEMPHIS... OLIVE BRANCH...SOUTHAVEN...T O FULLER STATE PARK AND WEST MEMPHIS... SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BRANDYWINE LAKE...CORONEE LAKE AND WAPANOCCA LAKE. && LAT...LON 3508 8966 3483 8997 3514 9039 3534 9015 TIME...MOT...LOC 0825Z 313DEG 42KT 3520 9013
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:05 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence | 55 min |
| Jun 3, 7:10 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 50 min |
| Jun 3, 7:31 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence | 59 min |
| Jun 3, 7:39 PM CDT | Severe Thunderstorm Warning | MEG | Greene | 66 min |
| Jun 3, 7:47 PM CDT | Tornado Warning | MEG | Mississippi | 43 min |
| Jun 3, 8:06 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence | 39 min |
| Jun 3, 8:07 PM CDT | Tornado Warning | MEG | Mississippi | 26 min |
| Jun 3, 8:15 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 30 min |
| Jun 3, 8:32 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 43 min |
| Jun 3, 8:47 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 28 min |
| Jun 3, 9:15 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 45 min |
| Jun 4, 2:34 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Mississippi, Poinsett | 41 min |
| Jun 4, 2:43 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Poinsett | 47 min |
| Jun 4, 3:08 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi | 52 min |
| Jun 4, 3:15 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett | 45 min |
| Jun 4, 3:25 AM CDT | Special Weather Statement | MEG | Crittenden | 35 min |
| Jun 4, 4:05 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, St. Francis | 40 min |
| Jun 4, 6:24 AM CDT | Special Weather Statement | MEG | St. Francis | 36 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.